# SDR SCNA20201117302

- Difficulty date: November 3, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 59,988 hours, 39,561 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER ON FLOOR SUPPORT BEAM AT BS 950 LBL 50 WL 208.  REMOVED DAMAGED FLOOR SUPPORT BEAM AT BS 950 LBL 50 WL 208 AND INSTALLED NEW FLOOR SUPPORT BEAM, PER SRM 51-40-02-0G-0 AND 2 EA CLIPS PER SRM 51-40-02-0G-0 AND DWG 147A5650 REV-C.
